MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT; VASCULAR COVERED STENT GRAFT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT; VASCULAR COVERED STENT GRAFT
Catalog Number AVSM08040
Medical Device Problem Codes Misfire (2532); Material Deformation (2976); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent graft placement procedure, the distal end of the stent allegedly did not open upon deployment.It was further reported that the stent was ballooned which improved the result but was still not completely open.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was not returned, and the stent remains implanted.No x-ray images or footage were provided for evaluation.In this case, it was reported that the covered stent was placed in a stenosed mid segment of a hemodialysis av graft.There were no other issues during the deployment procedure, the target lesion was predilated.Based on information available and as no x-ray images or footage were provided, the investigation is closed with inconclusive results.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instructions for use (ifu) states that potential complications may include but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for covered stent deployment were found to be described in the ifu, e.G., "maintain a stationary hold on the white stability sheath during covered stent deployment.Hold the white stability sheath as close as possible to the introducer without touching the dark brown moving catheter of the distal catheter assembly.Maintain the remainder of the white stability sheath (.) relaxed and avoid tension.Regarding selection of the correct size of the covered stent the ifu states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." h10: g3, h6 (component) h11: b5, h6 (patient, device, method) h11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the distal end of a 8x40 mm covered stent did not fully deploy after it was deployed from the delivery system.The stent graft was placed in a stenosed mid segment of a hemodialysis av graft.There were no issues during deployment of the stent from the delivery system, the lesion has been predilated using a 7x40mm balloon catheter.As reported the distal end of the stent was post dilated using a balloon catheter, which improved the results, but did not let to complete expansion of the stent.The physician decided to place an 8x40 bare metal stent into the covered stent to reinforce it, which made the result acceptable.There was no reported patient injury.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT GRAFT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21488333
Report Number9681442-2025-00044
Device Sequence Number14483407
Product Code PFV
UDI-Device Identifier00801741106286
UDI-Public(01)00801741106286(17)250217(10)ANHP2243
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2025
Device Catalogue NumberAVSM08040
Device Lot NumberANHP2243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown